# SDR SWAA2023032005015

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727E TO BS 807 AT LEVEL S 25L AT LBL 21 AT AFT CARGO COMPARTMENT 2023-127668<[01] UT EQUIPMENT P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] REPLACED SUPPORT ZEE AND FASTENERS BTW BS 727E TO BS 807 AT LEVEL S 25L AT LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DWG 146A7500 REV A.SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ZEE AND FASTENERS BTW BS 727E TO BS 807 AT LEVEL S 25L AT LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DWG 146A7500 REV A.SEE INDIVIDUAL SIGN OFF BELOW
